How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45210
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am a 60 year old male wishing to improve my erectile

Customer Question

I am a 60 year old male wishing to improve my erectile function.
I have considered purchasing Viagra or similar , however I wish to ensure that my current medications and general health is not a major concern.
Current medications are 1 x 20mg Lisinopril per day and 1 x 300 mg Zyloprim.
My blood presure when ckecked by my GP is normally good.
I am allergic to Bactrum.
General health ,I suffered a bout of nefritis some 25 years back. I also had an allergic reaction to Bactrum some 5 years back ,this reaction caused my kidneys to reduce function , I was treated in hospital and gradually made a full recovery.I was diagnosed with a very small amount of prostate cancer 4 years back , I am on a monotoring programme , there is no sign of increased activity.Other than the above , I am active, still working full time , I walk regularly , I dont smoke and I have few beers twice a week.
Can you please assist with some advice
Thanks and regards
Wayne
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

you should only get a prescription for viagra from your physcian

and your physician should make sure your heart and body are strong enough for sexual function

you should get blood test to check your testosterone levels to make sure they are normal levels for you.

Viagra can drop your blood pressure and cause headaches and dizziness as a side effect so you have to be careful when you take it that your blood pressure doesn't drop too much when you take blood pressure medications like lisinopril.

sexual activity can cause your PSA to temporarily become elevated. so make sure you avoid sex for 3-5 days prior to getting your PSA levels checked for your prostate cancer

most likely you will be able to take viagra without problems to help improve your erectile function

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions